Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Suffering from Dizzy spells and nausea, getting hot flashes and sweats. Suggestion?

I am a 25 year old female. I will be 26 in april. I have been getting hot flashes where I sweat beads down my face for the past 2 days. I have been having dizzy spells to the point of blacking out for about 2 months now. I have been getting nausea spells for about 1 month now. I don t know what could be causing these spells. I m starting to get worried.
Asked On : Sun, 17 Feb 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response
DEAR SIR/MADAM

HOT FLASHES AND SWEATS ARE CLASSICAL SYMPTOMS OF HORMONAL IMBALANCE ESPECIALLY DUE TO ESTROGEN. IT MIGHT BE EVEN CAUSED BY LOW SERUM CALCIUM LEVELS.
DIZZY AND NAUSEATING SPELLS MIGHT BE CAUSED BY HYPOTENSION OR INCREASED HCG LEVELS WHICH IS CAUSED BY PREGNANCY.
SO CHECK FOR URINE PREGNANCY TEST.
GET ONE USG ABDOMEN AND PELVIS SCAN AND REVIEW.

THANK YOU
Answered: Tue, 18 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor